Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/210824
Title: Задачи Коши для факторизованных дифференциально-операторных уравнений c переменными областями определения
Authors: Ломовцев, Федор Егорович
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2003
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2003. - № 1. – С. 57-61.
Abstract: The correct strong solvability of the Cauchy problems for factorized differential equations with variable domains of operator coefficients is proved. The formula of their strong solutions U = M1 … M m 3 is obtained.
URI: http://elib.bsu.by/handle/123456789/210824
ISSN: 0321-0367
Appears in Collections:2003, №1 (январь)

Files in This Item:
File Description SizeFormat 
57-61.pdf2,53 MBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.